Some fixed point theorems on algebraic cone metric spaces

Document Type : Research Paper


Department of Mathematics, University of Qom, Qom, Iran


In this paper, we prove some fixed point theorems for self-mappings on an algebraic cone metric space. These results are related to the product of the cone, and improve some well-known results by inserting an algebraic cone $\PP$ instead of $\mathbb{R}^{+}$.


[1] C.D. Aliprantis and R. Tourky, Cones and Duality, Graduate Studies in Mathematics, American Mathematical Society, vol. 84, Providence, RI, 2007.
[2] M. Akbari Tootkaboni and A.R. Bagheri Salec, Algebraic cone metric spaces and fixed point theorems of contractive mappings, Fixed Point Theory Appl. 160 (2014), 1–13.
[3] M. Asadi, S.M. Vaezpour, B.E. Rhoodes, and H. Soleimani, Metrizability of cone metric spaces via renorming the Banach spaces, Nonlinear Anal. Appl. 2012 (2012), 1–5.
[4] K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, 1985.
[5] J. Garc´la-Falset, E. Liorens-Fuster, and T. Suzuki, Fixed point theory for a class of generalized nonexpansive mappings, J. Math. Anal. Appl. 375 (2011), 185–195
[6] L.G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mapping, J. Math. Anal. Appl. 332 (2007), no. 2, 1468–1476.
[7] S. Jankovi´c, Z. Kadelburg, and S. Radenovi´c, On cone metric spaces: A survey, Nonlinear Anal. 74 (2011), 2591–2601.
[8] Z. Kadelburg, P.P. Murthy, and S. Radenovi´c, Common fixed points for expansive mappings in cone metric spaces, Int. J. Math. Anal. 5 (2011), no. 27, 1309–1319.
[9] M. Krein, Proprie´te´s fondamentales des ensembles coniques normaux dans l’espace de Banach, C.R.(Doklady) Acad. Sci. URSS (N.S.) 28 (1940), 13–17.
[10] W.A. Krik, Krasnoselskii’s iteration process in hyperbolic space, Numer. Funct. Anal. Optim. 4 (1982), no. 4, 371–381.
[11] W. Rudin Functional Analysis, Springer-Verlag, New York-Heidelberg-Berlin, 1970.
[12] S. Sedghi and N. Shobe, Common fixed point theorems for Four mappings in complete metric space, Bull. Iran. Math. Soc. 33 (2007), no. 2, 37–47.
[13] T. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, J. Math. Anal. Appl. 430 (2008), 1088—1095.
[14] Y.-C. Wong and K.-F. Ng, Partially Ordered Topological Vector Spaces, Clarendon Press, Oxford, 1973.
Volume 14, Issue 3
March 2023
Pages 231-243
  • Receive Date: 06 December 2020
  • Accept Date: 30 January 2022